# SDR AALA202305085749

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 40,310 hours, 16,812 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD HAS SCRATCH/CRACK ABOUT 4 INCHES UP FROM THE BOTTOM , 3/4 OF THE WAY TO THE RIGHT. R1 WINDSHIELD REPLACED PER WORKCARD 08C21256001, ALL OPERATIONS AND LEAKS CHECK GOOD.
